# SDR CALA0500207

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 60,690 hours, 27,694 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65C310991
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG EXTENDED INSTANTLY WHEN GEAR HANDLE WAS PLACED DOWN ON APPROACH.  NLG EXTENDED AFTER MLG EXTENDED DOWN AND LOCKED.  MAINTENANCE UNABLE TO DUPLICATE FAULT.  NLG LOCK ACTUATOR REMOVED AND REPLACED AS PRECAUTIONARY MEASURE IAW MM 32-33-31.  OPERATIONAL CHECKS WERE GOOD.
